MathSciNet Relay Station
MathSciNet bibliographic data
MR1802141 92D25
Zhang, Xin-an; Chen, Lansun; Neumann, Avidan U. The stage-structured predator-prey model and optimal harvesting policy. Math. Biosci. 168 (2000), no. 2, 201–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement